Open Access
Translator Disclaimer
2015 On a solution of the Cauchy problem in the weighted spaces of Beurling ultradistributions
Stevan Pilipović, Bojan Prangoski, Daniel Velinov
Rocky Mountain J. Math. 45(6): 1937-1984 (2015). DOI: 10.1216/RMJ-2015-45-6-1937

Abstract

Results of Da Prato and Sinestrari \cite {d81} on differential operators with non-dense domain but satisfying the Hille-Yosida condition, are applied in the setting of Beurling weighted spaces of ultradistributions $\DD '^{(s)}_{L^p}((0,T)\times U)$, where $U$ is open and bounded set in $\mathbb R^d$. For this purpose, the new structural theorems were given for $\DD '^{(s)}_{L^p}((0,T)\times U)$. Then a class of the Cauchy problems in the general setting of such spaces of ultradistributions is analyzed.

Citation

Download Citation

Stevan Pilipović. Bojan Prangoski. Daniel Velinov. "On a solution of the Cauchy problem in the weighted spaces of Beurling ultradistributions." Rocky Mountain J. Math. 45 (6) 1937 - 1984, 2015. https://doi.org/10.1216/RMJ-2015-45-6-1937

Information

Published: 2015
First available in Project Euclid: 14 March 2016

zbMATH: 1359.47037
MathSciNet: MR3473163
Digital Object Identifier: 10.1216/RMJ-2015-45-6-1937

Subjects:
Primary: 47D03
Secondary: 35A01

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
48 PAGES


SHARE
Vol.45 • No. 6 • 2015
Back to Top